# SDR DALA2022070804776

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767
- Aircraft serial: 29714
- Aircraft time: 76,492 hours, 13,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 ESCAPE PATH LIGHTING INOP ROWS 30-37. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK M6760 PER B767 AMM 33-51 OPN CHECK NORMAL. OK FOR SERVICE. (7871408)
